Pelvic Pains

Sexual Reboot Forum Pelvic Pains

This topic contains 8 replies, has 1 voice, and was last updated by  Jae 3 years ago.

Viewing 9 posts - 1 through 9 (of 9 total)
  • Author
  • #10409


    Has anyone experienced pains above there penis? im referring to the area right above where the shaft of the penis attaches to body. its the location where the doc pushes in when checking for a hernia. the pain is severe…can prostate do that? or general inflammation?

    There is another way that you can stop porn addiction, chronic masturbation and recover your sexual health without fighting it with willpower. With the right mindset you won't even relapse. You can learn more about the recovery program here



    You will experience prostate pains between your ball sack and your ass hole so this is definately not related to your prostate. Is it a burning sensation you are feeling or a stabbing pain?



    i do have prostate pains that are sharp in the area you described. ive abstained for a week now and its stopped. im gonna abstain more to let teh pain heal. i also get occasional burning insides of upper legs.

    the pain referring is dull and mild. you could call it a mild type bun or sting.



    i occasionally get a very mild testicular discomfort as well. in one testicle or the other. its for about 2 seconds and is then gone.



    I used to have these pains…but they became lesser than before especially after abstaining for a while… but they returned again to me from time to time and they are quiet annoying

    I still find some white excretion with urine too



    i believe the white secertion with urine is prostate related. have you had it checked?



    When I was abstaining for long periods I found that my prostate would hurt from time to time, especially when ejaculating. Are you currently abstaining? This could be causing your current pain.



    its only been a week. i have low grade prostasitis. but i dont think this is causing the mild pain above my penis and in my testicles.



    Yes and they told me its amorphous Ureates…

    and about your pain…it may be caused by sequential ejaculation

    it lasts for 2-4months…abstain for 3 months , if the situation remains the same then you need to Visit a doc

Viewing 9 posts - 1 through 9 (of 9 total)

You must be logged in to reply to this topic.